You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/41/2
A theorem on metric polynomial structures
Download
PDF
- A theorem on metric polynomial structures
Article
Original scientific text
Title
A theorem on metric polynomial structures
Authors
B. Opozda
1
Affiliations
Kraków
Annales Polonici Mathematici
1983/41/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
139-147
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics